# SDR SWAA2013121623407

- Difficulty date: November 23, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,228 hours, 24,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING LOWER EMERGENCY EXIT LIGHT INOPERATIVE.  R & R LIGHT IAW MM.
